# SDR SWIA200211038

- Difficulty date: July 10, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N493SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 4,046 hours, 3,271 cycles
- Engine: Ge CF34*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, AFT 6 ROWS OF FLOOR EMERGENCY LIGHTS INOP.  RECONNECTED WIRES TO AFT PORTION OF FLOOR EMERGENCY LIGHTS.  OPS CHECK GOOD.
